# SDR ABXA040233

- Difficulty date: June 29, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- Aircraft time: 55,954 hours, 59,371 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 7000010101ABX
- Part serial: 10034
- Condition: Defective
- Location: Mlg
- Part time: 7,074 hours, 5,679 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR DOWN (GREEN LIGHTS) DID NOT ILLUMINATE AFTER SELECTING LANDING GEAR DOWN.  RECYCLED LANDING GEAR NOSE DOWN INDICATOR (GREEN LIGHT) INDICATED NORMAL DOWN AND LOCKED.  REMOVED AND REPLACED NOSE LANDING GEAR DOWNLOCK SWITCH IAW DC-9 MM 32-60-01-2-0101.  OPS CHECKED GOOD.
